# SDR DL72W011490

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 60,169 hours, 41,289 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 651751737
- Condition: Cracked
- Location: Sta 1263 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 IN. CRACK GUSSET ANGLE AFT SIDE STA 1263 R/H TORQUE BOX   REPAIRED PER M/M 53-11-000-8
